Journal of the Mathematical Society of Japan

Semi-linear second-order elliptic equations in $L^{1}$

Haim BREZIS and Walter A. STRAUSS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 25, Number 4 (1973), 565-590.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1240435457

Digital Object Identifier
doi:10.2969/jmsj/02540565

Mathematical Reviews number (MathSciNet)
MR0336050

Zentralblatt MATH identifier
0278.35041

Subjects
Primary: 35J20: Variational methods for second-order elliptic equations
Secondary: 47H15

Citation

BREZIS, Haim; A. STRAUSS, Walter. Semi-linear second-order elliptic equations in L 1 . J. Math. Soc. Japan 25 (1973), no. 4, 565--590. doi:10.2969/jmsj/02540565. http://projecteuclid.org/euclid.jmsj/1240435457.


Export citation